Far Eastern Mathematical Journal

To content of the issue


On the error of random quadrature formulae for certain function families


M. A. Romanov

2007, issue 1-2, Ń. 91–100


Abstract
In this paper, we obtain error of quadrature formulae with random elements for families of periodic functions having $\ell_p$-bounded Fourier coefficients.

Keywords:
quadrature formula, non-deterministic integration methods

Download the article (PDF-file)

References

[1] N. S. Baxvalov, “Ocenka v srednem ostatochnogo chlena kvadraturnyx formul”, Zhurnal vychislit. matematiki i matem. Fiziki, 1:1 (1961), 64–77.
[2] N. S. Baxvalov, “O priblizhennom vychislenii kratnyx integralov”, Vestnik MGU, Seriya “Matem., mexan., astronom., fiz.”, 1959, ą 4, 3–18.
[3] N. S. Baxvalov, “Ob optimal'nyx ocenkax skorosti sxodimosti kvadraturnyx processov i metodov integrirovaniya tipa Monte-Karlo na klassax funkcij”, Sb. “Chisl. metody resheniya differ. i integr. uravnenij i kvadraturnye formuly”, Nauka, M., 1964, 5–63.
[4] N. S. Baxvalov, “O skorosti sxodimosti nedeterminirovannyx kvadraturnyx processov na klassax funkcij W(l)p”, Teoriya veroyatnostej, VII:1-2(2), 238.
[5] V. A. Bykovskij, Teoretiko-chislovye reshetki v e'vklidovyx prostranstvax i ix prilozheniya, Diss. … d.f.-m.n., Xabarovskoe otdelenie Instituta prikladnoj matematiki DVO RAN, Xabarovsk, 1989.
[6] V. A. Bykovskij, M. A. Romanov, “Kvadraturnyj fazovyj perexod”, DAN, 416:6 (2007), 727–731.
[7] M. A. Romanov, “O pogreshnosti mnogomernyx kvadraturnyx formul na nekotoryx klassax funkcij”, Matematicheskie zametki, 85:3 (2009), 433 –439.
[8] S. A. Smolyak, “Kvadraturnye i interpolyacionnye formuly na tenzornyx proizvedeniyax nekotoryx klassov funkcij”, DAN SSSR, 148:5 (1963), 1042–1045.
[9] V. F. Lev, O kvadraturnyx formulax dlya klassov s ogranicheniyami na koe'fficienty Fur'e, dep. v VINITI 27.8.1987, ą6294-V87, M., 1987.

To content of the issue